# SDR SWAA2013091120072

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33948
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AT STATION 947, LBL 58.  R&R FLANGE IAW EA.
